# SDR 21GA20240627015

- Difficulty date: June 27, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 96,103 hours, 26,758 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 143T82041
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 96,103 hours, 24,752 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR INNER CHORD HAS EVIDENCE OF CORROSION AT APPROX. STA. 500, 530 & 590. REPAIRED CHORD.
